Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 41, NWS Northern Indiana

June 23, 2014Fulton County, Henry County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 23, 2014, 2:12 PM EDT for Fulton County, Henry County, Ohio. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2014, 2:12 PM EDT (18:12 UTC)
Expired
Jun 23, 2014, 3:00 PM EDT
In force
48 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, OH, Henry County, OH

The radar

The Northern Indiana radar (KIWX), 128 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 2:25 PM EDTTSTM WND DMG1 Sse Gerald, OHTREES DOWN AROUND CO RD T AND ST RD 108
Jun 23, 2:25 PM EDTTSTM WND DMG2 Ene Gerald, OHTREES DOWN AROUND CO RD V AND CO RD 13

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WUUS53 KIWX 231812
SVRIWX
OHC051-069-231900-
/O.NEW.KIWX.SV.W.0041.140623T1812Z-140623T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
212 PM EDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FULTON COUNTY IN NORTHWEST OHIO...
  NORTHERN HENRY COUNTY IN NORTHWEST OHIO...

* UNTIL 300 PM EDT

* AT 207 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
  ARCHBOLD...AND MOVING EAST AT 25 MPH. THIS STORM HAS A HISTORY OF 
  PRODUCING WIND DAMAGE ACROSS SOUTHERN WILLIAMS COUNTY. 

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...EMERGENCY MANAGEMENT.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WAUSEON...SWANTON...LIBERTY CENTER...DELTA...GERALD...TEXAS...
  COLTON AND BRAILEY.

THIS INCLUDES INTERSTATE 80 90 IN OHIO BETWEEN MILE MARKERS 44 AND
48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4140 8422 4142 8423 4142 8433 4143 8433
      4156 8434 4161 8387 4140 8387
TIME...MOT...LOC 1811Z 266DEG 23KT 4148 8423

HAIL...0.75IN
WIND...60MPH

$$

FISHER
2 follow-up statements
439 
WWUS53 KIWX 231826
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
226 PM EDT MON JUN 23 2014

OHC051-069-231900-
/O.CON.KIWX.SV.W.0041.000000T0000Z-140623T1900Z/
HENRY OH-FULTON OH-
226 PM EDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FULTON AND NORTHERN HENRY COUNTIES UNTIL 300 PM EDT...

AT 224 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
WAUSEON...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
SWANTON...LIBERTY CENTER...DELTA...TEXAS...COLTON AND BRAILEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4140 8422 4144 8423 4157 8422 4161 8387
      4140 8387
TIME...MOT...LOC 1826Z 266DEG 23KT 4148 8410

HAIL...1.00IN
WIND...70MPH

$$

FISHER
015 
WWUS53 KIWX 231900
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
300 PM EDT MON JUN 23 2014

OHC051-069-231910-
/O.EXP.KIWX.SV.W.0041.000000T0000Z-140623T1900Z/
HENRY OH-FULTON OH-
300 PM EDT MON JUN 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FULTON AND 
NORTHERN HENRY COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. ADDITIONAL THUNDERSTORMS ARE EXPECTED INTO THIS EVENING. IF 
THREATENING WEATHER APPROACHES...SEEK SHELTER. 

LAT...LON 4140 8422 4144 8423 4157 8422 4161 8387
      4140 8387
TIME...MOT...LOC 1826Z 266DEG 23KT 4148 8410

$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:21 PM EDT, 51 minutes earlier.

Area forecast discussion, Jun 23, 1:21 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
121 PM EDT MON JUN 23 2014

.SYNOPSIS...
ISSUED AT 1058 AM EDT MON JUN 23 2014

WARM AND HUMID TODAY. THE MOISTURE AND INSTABILITY IN THE REGION
WILL CAUSE SOME SHOWERS AND THUNDERSTORMS. HIGH TEMPERATURES WILL
RANGE FROM THE LOWER 80S IN SOUTHERN MICHIGAN TO 90 ALONG THE OHIO
RIVER. THOSE SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO TONIGHT
AS THE LOW PRESSURE SYSTEM CONTINUES TO MOVE THROUGH THE REGION.
LOW TEMPERATURES TONIGHT WILL BE IN THE UPPER 60S WITH COOLER NEAR
LAKE MICHIGAN.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 453 AM EDT MON JUN 23 2014

A COUPLE OF WEAK SHORT WAVE TROFS WERE UPSTREAM OF THE FORECAST AREA
AND WERE EMBEDDED IN THE LARGER SCALE SOUTHWESTERLY FLOW. OVERALL...
EVEN HIGH RES NCEP MODELS NOT HANDLING THE DEVELOPMENT OF CONVECTION
WITH THESE SHORT WAVES AND SUBSEQUENT HANDLING OF OUTFLOW BOUNDARIES
VERY WELL. FOR TODAY AND TONIGHT...HAVE ADJUSTED THE TIMING OF THE
4KM NAM/WRF IN LIGHT OF THE ONGOING INITIALIZATION AND TRACK OF
THESE TWO WAVES. IN ADDITION...A WEAK COLD FRONT WILL MOVE SOUTHEAST
TODAY AND TONIGHT AND SHOULD INCREASE THE CHANCES FOR THUNDER.
SEVERE WEATHER LOOKS MARGINAL GIVEN LIMITED BULK SHEAR AND GENERALLY
A TALL BUT THIN CAPE PROFILE. BETTER CHANCES FOR LOCALLY HEAVY
RAINFALL GIVEN PRECIPITABLE WATER VALUES OF 1.7 TO 2.0 INCHES AND
LITTLE RESULTANT CELL MOVEMENT. CONVECTION SHOULD BE FAIRLY HIGHLY
DIURNALLY DRIVEN WITH THE BEST CHANCES FOR STORMS MAINLY LATE THIS
AFTERNOON AND EARLY THIS EVENING. AS FOR TEMPERATURES...FAVOR THE
WARMER GFS/MAV TODAY WITH HIGHS IN THE MID 80S GIVEN 850 MB TEMPS
AROUND 17C.

&&

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 453 AM EDT MON JUN 23 2014

FOCUS AGAIN LARGELY ON MID RANGE FORECAST ISSUE. DOUBTS AS TO
DIMINISHING CONVECTIVE POTENTIAL TOO SOON ON DY2 ACROSS CWA. RICH
1000-850 MB THETA-E DRAPED FROM MI THUMB INTO NWRN IN/NERN IL WITH
CWA POISED ALONG SOUTHERN PERIPHERY OF DAMPENING MID LEVEL SHORTWAVE
TROF. LACK OF SIGNIFICANT TROF AMPLITUDE MAY PREVENT SUFFICIENT SWD
BOUNDARY PUSH UNTIL LATE DY2. PRESENCE OF DIFFUSE FRONTAL
BOUNDARY/PRIOR CONVECTIVE OUTFLOW BOUNDARIES WITH LAKE BREEZE FRONT
TO LIKELY PROVIDE A COMPOSITE FOCUS FOR REINVIGORED MIDDAY/AFTERNOON
CONVECTION ACROSS MUCH OF CWA SANS LAKE SHADOW REGION. MORE ASSURED
AIRMASS SWEEP TUESDAY NIGHT/WED AS BROAD/STRONG CENTRAL CANADIAN
ANTICYCLONE BEGINS SEWD PROGRESS INTO WESTERN ONTARIO/NORTHERN UPPER
GREAT LAKES. HAVE HELD LINE ON MODEL BLENDS UPWARD POP DRIFT MIDWEEK
DY3/4...THOUGH BY FRIDAY EXPECT START OF MOISTURE/STRONGER
INSTABILITY RETURN. POP/WX MENTION APPEARS PRUDENT AS LATENT
BOUNDARY BEGINS NWD RETREAT ALONG WITH APPROACH OF REMNANT/REXED
ENERGY OVER FAR SCNTL CANADA AND WEAK NNEWD LIFTING WAVE FROM
SOUTHERN PLAINS. THEREAFTER...REASSERTION OF MID TROPOSPHERIC RIDGE
THIS WEEKEND WITH ANEMIC KINEMATIC PROFILES SUGGEST LITTLE MORE THAN
WELL ISOLD CONVECTIVE POTENTIAL STRONGLY TIED TO DIURNAL HEAT CYCLE.
GIVEN LACK OF SYNOPTIC SIGNALS WILL SIDE WITH DRY/CONSISTENCY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 119 PM EDT MON JUN 23 2014

MORNING DESTABILIZATION RESULTING IN A VRY MOIST AND UNSTABLE
AIRMASS THIS AFTN. APCH OF PREFNTL TROUGH LEADING TO SCT CONVN
INITIATING ACRS NRN IN AND XPC THIS WILL CONT THROUGH AFTN ESP
INVOF KFWA. HWVR UPSTREAM SUBTLE MCV OVR WRN IL WILL LIKELY YIELD
ANOTHER BAND OF CONVN ALG CLD EDGE SEEN IN VISIBLE OVR NW IN/ERN
IL LTR THIS AFTN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...LOTHAMER
SHORT TERM...SKIPPER
LONG TERM...MURPHY
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 23, 12:36 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1236 PM EDT MON JUN 23 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-240900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1236 PM EDT MON JUN 23 2014 /1136 AM CDT MON JUN 23 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A
FEW STORMS COULD REACH SEVERE LIMITS WITH A THREAT OF DAMAGING
WINDS THIS AFTERNOON THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. A FEW STORMS HAVE THE
POTENTIAL FOR ISOLATED WIND GUSTS APPROACHING SEVERE LIMITS ON
TUESDAY...PRIMARILY EAST OF INTERSTATE 69.

A CHANCE OF THUNDERSTORMS RETURNS THURSDAY NIGHT INTO FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-240900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1236 PM EDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FOG ARE EXPECTED ACROSS SOUTHEAST LAKE MICHIGAN TODAY AND TONIGHT.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE
STORMS ARE NOT EXPECTED TO REACH SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 23, 1:45 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
145 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND GST     BRYAN                   41.47N  84.55W
06/23/2014  E60 MPH          WILLIAMS           OH   TRAINED SPOTTER

&&

FISHER
Local storm report, Jun 23, 1:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
158 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       STURGIS                 41.80N  85.42W
06/23/2014  M1.80 INCH       ST. JOSEPH         MI   TRAINED SPOTTER

            RAINFALL AMOUNT IN ABOUT 1 HOUR

&&

LOTHAMER
Local storm report, Jun 23, 2:00 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
200 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TSTM WND DMG     1 N BRYAN               41.49N  84.55W
06/23/2014                   WILLIAMS           OH   EMERGENCY MNGR

            MULTIPLE 6-8 UTILITY POLES DOWN ON SR-15

&&

LOTHAMER
Local storm report, Jun 23, 2:05 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
205 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND GST     BRYAN                   41.47N  84.55W
06/23/2014  M58 MPH          WILLIAMS           OH   EMERGENCY MNGR

&&

LOTHAMER
Local storm report, Jun 23, 2:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
207 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     1 N BRYAN               41.49N  84.55W
06/23/2014                   WILLIAMS           OH   EMERGENCY MNGR

            MULTIPLE 6-8 UTILITY POLES DOWN ON SR-15

&&

CORRECTED EVENT TIME

LOTHAMER
Local storm report, Jun 23, 2:10 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
210 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       STURGIS                 41.80N  85.42W
06/23/2014  M1.80 INCH       ST. JOSEPH         MI   TRAINED SPOTTER

            RAINFALL AMOUNT IN ABOUT 1 HOUR. WATER WAS OVER ROAD AT
            COTTAGE AND WILSON STREETS

&&

CORRECTED REMARKS

LOTHAMER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 12:42 PM EDTSpecial Weather StatementIWXWilliams33 min
Jun 23, 12:59 PM EDTSevere Thunderstorm WarningIWXWilliams46 min
Jun 23, 1:42 PM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Williams33 min
Jun 23, 7:31 PM EDTSpecial Weather StatementIWXVan Wert29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.